Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2017, Volume 477, Number 6, Pages 637–640 (Mi dan29088)  

Stable cohomology of spaces of non-resultant polynomial systems in $\mathbb R^3$

V. A. Vassiliev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russian

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.7868/S0869565217360014


English version:
Doklady Mathematics, 2017, 96:3, 616–619

Bibliographic databases:

Received: 15.08.2017

Linking options:
  • http://mi.mathnet.ru/eng/dan29088

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021